The 13 -year -old Hunan boy Xiao Li cough a little, and his family took him to the clinic in the village to prescribe some cold medicine.
Xiao Li saw the cold medicine wrapped in a small paper bag. There was no explanation on it. I was curious about what medicine was. The doctor sent him on the grounds that the child did not understand.
After taking a cold medicine for two days, Xiao Li had a better symptoms of coughing, but followed by itchy skin.
The family brought Xiao Li to the clinic, and the doctor prescribed several medicines, and there was no packaging. Who knows that Xiao Li had eaten for a few days, the cough was really good, but people were getting thinner, the whole body skin was yellow, and people had no strength.
The family was aware of the seriousness of the problem, and quickly took him to the hospital for examination, but was shocked: Xiao Li was diagnosed with severe bile hepatitis caused by severe pharmaceutical liver injury. , Even liver transplantation.
No one did not expect that they had taken some cold medicine, and they had bad liver!
1. Nearly 57%of people in our country have drug liver damage
In fact, it is not uncommon for drug liver injury. Data show that the incidence of drug liver injury in my country is more than 23.80/100,000 people, including western medicine, Chinese medicine, Chinese medicine, and dietary supplements.
Drug liver damage, as the name suggests, is the toxic effect of drugs and metabolites, or allergic reactions to the body, and damage to the liver tissue caused by damage to the liver.
So which drugs can cause medicinal liver injury?
A large -scale pharmaceutical liver injury epidemiological research results showed by Professor Mao Yimin and others affiliated to the Department of Gastrointestinal Medicine of the Department of Gastroenterology of Shanghai Jiaotong University.
Among them, the most common drugs that cause liver injury are western medicine, accounting for about 70%, including anti -tuberculosis drugs, antitumor drugs and antibiotics, etc.; Followed by health products and traditional Chinese medicine, accounting for 26.81%.
The third and fourth are anti -tuberculosis drugs, anti -tumor drugs or immune adjustment agents, accounting for 21.99%and 8.34%, respectively.
As for the reason, Professor Mao Yimin believes that there are 3 points:
First, it is related to the medicine itself. Some drugs or its metabolites have liver toxicity. The more dosage in intake, the higher the risk of liver injury;
The second is to be related to the people who use the medicine. Some people are allergic to the ingredients of the drug, or the metabolism of the drug is different from other people, and it is easy to cause liver injury;
The third is the abuse of drugs. It does not use drugs under the guidance of a doctor. Instead, it is taken according to your own experience. The risk of liver injury is also very high.
In addition, some bad medication methods are also hurting the liver.
For example, take a certain ingredient, do not take medicine, do not “avoid”, superstitious Chinese medicine and recipes, and give children adult medicine.
2. 5 kinds of medicines are prone to hurt the liver. Don’t take it randomly
So, what consequences will drug liver injury bring? According to the course of the disease, it can be divided into acute medicinal liver injury and chronic drug liver injury.
Acute drug liver injury, the symptoms are relatively obvious, mainly manifested as fatigue, nausea, vomiting, jaundice, rash, fever, etc. The incubation period ranges from several days to several months. Essence
Chronic liver injury is generally related to long -term taking some specific drugs. Symptoms are relatively hidden, mainly manifested as long -term and repeated liver enzymes, and most patients will not have obvious discomfort, so it is easy to be ignored, and it is not easy to find and diagnose.
Especially these drugs may hurt the liver for a long time. When there are some discomfort, please pay more attention!
1. hypoglycemic medicine
Most of the hypoglycemic drugs are metabolized in the liver. Long -term use will increase the burden on the liver and increase the risk of liver injury.
2. Liphamium lowering medicine
Long -term use of Bate and niacin lipid -lowering drugs may lead to increased serum aminotransferase, causing liver injury. It is recommended to regularly monitor liver function.
3. Anti -psychiatric drugs
Usually anti -psychiatric drug use cycle, large dose, and large combination of medication, it is easier to cause adverse effects on the liver function. In addition, the symptoms are not obvious, and it is easy to be ignored.
4. Anti -tuberculosis drug
One of the common side effects of anti -tuberculosis drugs is damage to the liver function, such as cigarettes, Lifupi, and acetamide. If the serum rotanase is high after taking, the drug should be discontinued as soon as possible and the treatment plan should be adjusted.
5. Chinese medicine
Traditional Chinese medicine is not pure natural and non -side effects. About 15%of drug liver injuries clinically are caused by improper use. Common Chinese herbal medicines such as Shouwu, Jinwu, Guan Mutong, and Chinese medicines such as anti -nuclear tablets, Liu Shen pills, and Yinqiao tablets.
In particular, patients with chronic diseases who need to take a large number of medicines for a long time, and those who have liver diseases themselves, are high incidence of drug -based liver injuries. They need to be vigilant and be careful.
Third, can drug liver damage be recovered?
So, can drug liver damage be reversed? It depends on the situation!
If it is an acute drug liver injury, after stopping taking suspicious drugs and treating the hepatic treatment, most prognosis will be ideal and can gradually restore liver function. If it is chronic liver injury, the condition will be delayed, which will eventually lead to the disappearance of the bile duct or the accumulation of cholecoscanic liver cirrhosis.
If you need to take drugs for a long time, what can be reduced as much as possible?
1. Please follow the doctor’s advice
Before the prescription medication, carefully confirm the use of drugs, dosage, treatment, etc. with the doctor or pharmacist. Non -prescription drugs should be taken according to the instructions or pharmacists. For drugs with unclear components, it is best not to take it.
2. Regularly detect liver function
After discovering abnormal liver symptoms, the medicine should be discontinued immediately. If the medicine cannot stop, you can continue to observe for a while.
If you have symptoms such as decreased appetite, jaundice, and weight loss, don’t panic first, don’t stop the medicine, it is recommended to find a doctor to discuss countermeasures in time, and adjust the treatment plan if necessary.
So, the medicine really can’t be eaten randomly! There are often people in daily life that they take medicine with a small problem, and there is no doctor’s order, which is more prone to drug liver injury. Quickly transfer to your family and friends, tell them that the medication should be standardized, and avoid abuse of medicine!
 “Pay attention to the long -term medication, beware of drug -induced liver damage! “. Health Times .2022-08-06
 “Popular Science | Take medicine Eat liver injury? How to avoid “medicine liver”! “. China Food and Drug Supervision Magazine. 2019-05-12
 “Take medicine and eat” Little Yellow “, be vigilant! Pharmaceutical hepatitis “. Xiangya Hospital of Zhongnan University. 2022-08-18